# SDR SWAA2024102337547

- Difficulty date: September 13, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INNER CHORD AT RBL 50 AND BTW STA 947.5 AND STA 986.6 AND WL 210 AFT GALLEY AREA. 2024-572733<[01] TOOL USED STEP 5: ULTRASONIC THICKNESS GAGE; P/N: 45MG; S/N: 221859911; DUE DATE: 17 NOV 24.;[02] EVALUATED CORROSION FLOOR STRUCTURE INNER CHORD AT RBL 50 AND BTW STA 947.5 AND STA 986.6 AND WL 210 AFT GALLEY AREA IAW B737-700 SRM 53-70-15-1A-1 ALLOWABLE DAMAGE 1 PARAGRAPH 4.D; FIGURE 103 DETAIL E SEE INDIVIDUAL SIGN OFFS BELOW.;[03] EVALUATED CORROSION FLOOR STRUCTURE INNER CHORD AT RBL 50 AND BTW STA 947.5 AND STA 986.6 AND WL 210 AFT GALLEY AREA IAW B737-700 SRM 53-70-15-1A-1 ALLOWABLE DAMAGE 1 PARAGRAPH 4.D; FIGURE 103 DETAIL E SEE INDIVIDUAL SIGN OFFS BELOW.
